# SDR GTIA20120510415

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 23,892 hours, 10,208 cycles
- Engine: Iae V2533A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SLIDE BOTTLE HAS LOW PRESSURE.  R & R L-4 DOOR EVAC SLIDE.  OPS CHECKED GOOD IAW AMM 25-62-44-000-0012-A & 25-62-44-400-007-A RII.
